Volgen
Dion Gijswijt
Dion Gijswijt
Professor of mathematics, Delft University of Technology
Geverifieerd e-mailadres voor tudelft.nl - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
On large subsets of with no three-term arithmetic progression
JS Ellenberg, D Gijswijt
Annals of Mathematics, 339-343, 2017
2212017
New upper bounds for nonbinary codes based on the Terwilliger algebra and semidefinite programming
D Gijswijt, A Schrijver, H Tanaka
Journal of Combinatorial Theory, Series A 113 (8), 1719-1731, 2006
932006
Invariant semidefinite programs
C Bachoc, DC Gijswijt, A Schrijver, F Vallentin
Handbook on semidefinite, conic and polynomial optimization, 219-269, 2012
902012
Approximation algorithms for hard capacitated k-facility location problems
K Aardal, PL van den Berg, D Gijswijt, S Li
European Journal of Operational Research 242 (2), 358-368, 2015
822015
Matrix algebras and semidefinite programming techniques for codes
D Gijswijt
arXiv preprint arXiv:1007.0906, 2010
632010
Semidefinite code bounds based on quadruple distances
DC Gijswijt, HD Mittelmann, A Schrijver
IEEE Transactions on Information Theory 58 (5), 2697-2705, 2012
502012
Clique partitioning of interval graphs with submodular costs on the cliques
D Gijswijt, V Jost, M Queyranne
RAIRO-Operations Research 41 (3), 275-287, 2007
412007
Treewidth is a lower bound on graph gonality
J van Dobben de Bruyn, D Gijswijt
arXiv e-prints, arXiv: 1407.7055, 2014
39*2014
Characterizing partition functions of the vertex model
J Draisma, DC Gijswijt, L Lovász, G Regts, A Schrijver
Journal of Algebra 350 (1), 197-206, 2012
332012
Computing divisorial gonality is hard
D Gijswijt
arXiv preprint arXiv:1504.06713, 2015
24*2015
Integer decomposition for polyhedra defined by nearly totally unimodular matrices
D Gijswijt
SIAM Journal on Discrete Mathematics 19 (3), 798-806, 2005
202005
Violating the Shannon capacity of metric graphs with entanglement
J Briët, H Buhrman, D Gijswijt
Proceedings of the National Academy of Sciences 110 (48), 19227-19232, 2013
172013
An algorithm for weighted fractional matroid matching
D Gijswijt, G Pap
Journal of Combinatorial Theory, Series B 103 (4), 509-520, 2013
152013
Polyhedra with the integer Carathéodory property
D Gijswijt, G Regts
Journal of Combinatorial Theory, Series B 102 (1), 62-70, 2012
122012
Block diagonalization for algebra's associated with block codes
D Gijswijt
arXiv preprint arXiv:0910.4515, 2009
122009
Integer packing sets form a well-quasi-ordering
A Del Pia, D Gijswijt, J Linderoth, H Zhu
Operations Research Letters 49 (2), 226-230, 2021
62021
A slow-growing sequence defined by an unusual recurrence
FJ Van De Bult, DC Gijswijt, JP Linderman, NJA Sloane, AR Wilks
arXiv preprint math/0602498, 2006
62006
On a packet scheduling problem for smart antennas and polyhedra defined by circular-ones matrices
D Gijswijt
Electronic Notes in Discrete Mathematics 17, 175-178, 2004
62004
On the b-stable set polytope of graphs without bad k 4
D Gijswijt, A Schrijver
SIAM Journal on Discrete Mathematics 16 (3), 511-516, 2003
62003
Invariant theory with applications
J Draisma, D Gijswijt
Lectures, October 8, 2009
52009
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20